# SDR AALA20150501010

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 50,628 hours, 17,736 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Probe
- Condition: Faulty
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LT ENGINE TAT PROBE FAILURE.  NO EMERGENCY DECLARED & FLIGHT LANDED WITHOUT INCIDENT.  REPLACED LT ENGINE TAT PROBE.  GOOD OPERATIONAL CHECKS.
